# SDR 95ZZZM639

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47029
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-15, FOUND CRACK IN LOWER REAR SPAR HORIZONTAL LEG OF RIGHT WING TANK, FROM HOLE IN AFT ROW TO RADIUS.  REMOVED CRACK PER STANDARD PRACTICES AND SRM 51-10-1, REPAIRED PER ARA 9184.  (M)
